# SDR SWAA021901

- Difficulty date: August 15, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 51,800 hours, 45,516 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX344647
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, T/E FLAPS WOULD NOT RETRACT.  REMOVED AND REPLACED FLAP DRIVE MOTOR PER MM.
